# SDR DALA2021090805289

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,626 hours, 15,039 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs1178-1206rbl88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON SEAT TRACK AT RBL 88.5, FROM STA1178 TO STA1206. SEAT TRACK REPAIRED PER SRM 53-00-52. (LP 1939181)
